Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2, Issue 4, Pages 239-249
http://dx.doi.org/10.1155/S1048953389000195

Euler-type approximation for systems of stochastic differential equations

1Department of Mathematics, Fordham University, Bronx 10458, New York, USA
2Department of Mathematics, The University of Texas at Arlington, Arlington 76019, Texas, USA

Received 1 July 1989; Revised 1 October 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Golec and G. Ladde, “Euler-type approximation for systems of stochastic differential equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 4, pp. 239-249, 1989. https://doi.org/10.1155/S1048953389000195.